# SDR C77A2020021630033

- Difficulty date: February 15, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 13,640 hours, 8,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION DAMAGE DISCOVERED DURING BASIC CHECK AT EAMS ON THE FORWARD FUSELAGE RH IB SEAT TRACK (P/N 170-03263-001) BETWEEN FR13 AND FR14 IN THE FORWARD CABIN FLOOR STRUCTURE. EAMS REQUESTED AND RECEIVED ETD2020-170-003761-A TO PERFORM A CUTOUT AND DOUBLER REPAIR. THE RH SEAT TRACK BEAM IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE (FCS), BUT IT IS CLASSIFIED AS PRIMARY STRUCTURE. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE. SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT REQUIRED PER ETD2020-170-003761-A.X = 4011.0 MM TO 5064.0 MM, Y = 273.0, Z = - 490.0 MM. W.O.# 2815473248
